# SDR DALA2023121210176

- Difficulty date: December 10, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 88,725 hours, 11,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 EMERGENCY LIGHTS AT SEAT 32HJ, 33HJ, 34HJ, AND 57AB INOP. CORRECTIVE ACTION: FOUND ROW 57AB'S MOLEX CONNECTOR DISCONNECTED, RECONNECTED AND OPS CHECK GOOD. FOUND CONNECTOR 4906VC WITH BROKEN WIRE. CRIMPED NEW CONTACTOR PER A330 ESPM 20-43 AND REINSTALLED IN CONNECTOR. OPS CHECK OF ROWS 32HJ, 33HJ, AND 34HJ EMERGENCY LIGHTS GOOD. ALL ESCAPE PATH EMERGENCY LIGHTS GOOD AT THIS TIME. (0103717)
